# SDR 97UAL900368

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 988035A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER HEAD EMERGENCY EXIT SIGN AT AFT GALLEY IS FLASHING.  BATTERY PACK FOR AFT AISLE EXIT SIGN DISCHARGED.  BATTERY MODULE REPLACED.
